# SDR FDEA202501260137

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 85,769 hours, 18,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED AN EMER LT  BAT 1 LO ALERT.   PERFORMED FUNCTIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM AS REQUIRED PER M/M 33-50-00-5. 'EMER LT BAT 1 LO' DID NOT SHOW UP. OPS CHECKED NORMAL. OK FOR SERVICE.
